| Model Number |
VICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens remains implanted.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
B5: per current guidelines, the initial mdr is not applicable as this is not a reportable event.Claim# (b)(4).